≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Ledum Palustre: $3.99First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Will my friend dog be harmed by ledum

This is an exact copia of a letter
from my friend

I was giving my dog 1 ml about a half teaspoon of ledum while I was on a school trip for two days my mother gave him 5 ml a teaspoon
Will this cause him harm ?
Should I now give the 5ml or go back to the original 1 ml
My dog is 12 and had a locked jaw ,so the homeopath gave the remedy ledum 5 pellets in a half cup of water and he told me to choose how much to give my dog his name is Pup.
When I left for the school trip he was eating and walking now he only wants to sleep and my mother said he has not eaten . I offered him food but he turned his head away.
 
  wantstoknow on 2014-03-14
This is just a forum. Assume posts are not from medical professionals.
Too much ledum can cause tiredness/sleepiness.

Ledum is not going to harm the dog, there is no toxic substance in it.

You do not keep giving medicines once they have some response.
You let them work. You only give another dose when old
things come back or the dog seems to be staying the same.

Your friend should talk to the homeopath about this- but the ledum
is not going to harm - if he had too much it will wear off.
 
simone717 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.